MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS CROSSCLIP IMPLANT SYSTEM; Staple, fixation, bone

CROSSROADS EXTREMITY SYSTEMS CROSSCLIP IMPLANT SYSTEM; Staple, fixation, bone
Model Number 7120-2020KT
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following lhr's were reviewed and no evidence was found to suggest the device did not meet specifications prior to distribution.Kit; 7120-2020kt, 102442, finished clip; 240011ep, 102436, pre ep clip; 240011, 102410.Conversations with doctor indicate that the allograft has fused with the bone.At this time, he does not have any plans to perform an additional surgery in order to revise or explant the hardware.He will continue to monitor the patient's progress for more stable fusion at the bone and allograft interface.If any updates or received or a revision surgery is performed, this complaint file will be updated.
 
Event or Problem Description
Doctor implanted a 20 mm dynaforce clip across an allograft wedge in order to promote fusion.During a routine follow up visit, doctor discovered that the implant had fractured in both legs.He also stated the allograft seemed to be experiencing fusion.However, he was not confident in the extent of the fusion.He plans to monitor the patient and see if the joint continues to exhibit fusion.Doctor does not currently have any plans to revise or explant the hardware.

Brand Name
CROSSCLIP IMPLANT SYSTEM
Common Device Name
Staple, fixation, bone
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6423 shelby view dr.
suite 101
memphis TN 38134
Manufacturer Contact
6423 shelby view dr
suite 101
memphis, TN 38134
9012218406
MDR Report Key15501491
Report Number3020584246-2022-00022
Device Sequence Number20791434
Product Code JDR
UDI-Device Identifier00815432023394
UDI-Public00815432023394
Combination Product (Y/N)N
PMA/510(K) Number
K142727
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2019
Device Model Number7120-2020KT
Device Lot Number102442
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2018
Initial Report FDA Received Date09/29/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown